| Model Number |
7312 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdrs 1810909-2023-00164, 1810909-2023-00165 and 1810909-2023-00167.
Event or Problem Description
The customer reported that he performed blood glucose testing with the contour next gen meter and obtained readings of 126 mg/dl at 6:24 a.M.And 129 mg/dl at 8:21 a.M.The meter automatically marked it as a control test, and so the reading will be displayed as a control result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next gen meter and contour next test strips from lot # 2hpeg02a for evaluation.An in-house testing was performed with the returned meter and returned test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly marked as blood results in the meter's memory.